# SDR TWAA0006303

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT CHAIR TRACK HAD CORROSION FROM STA 1079 TO 1155, WL 200.  REMOVED CORRODED TRACK AND INSTALLED NEW TRACK USING SCREWS NAS 7103, WASHERS (P/N NAS1252-10H), NUTS (P/N MS21042L3), AND RIVETS MS 20426AD6.
